What is it called if you bleed and bruise easily
A:Hemophilia is a bleeding disorder where blood doesn't clot as it should so patients with this condition bleed easily when injured. The tendency to bruise easily does not have a clinical name. Thanks for doing the ChaCha! [ Source: http://www.chacha.com/question/what-is-it-called-if-you-bleed-and-bruise-easily ]
More Answers to "What is it called if you bleed and bruise easily"
- What is it called if you bleed and bruise easily
- Hemophilia is a bleeding disorder where blood doesn't clot as it should so patients with this condition bleed easily when injured. The tendency to bruise easily does not have a clinical name. Thanks for doing the ChaCha!
Related Questions Answered on Y!Answers
- Is this decent? Short Report on von Willebrand Disease?
- Q: My sister said I plagiarized this which I KNOW I didn't do. What do you think of it? I know it's not perfect but besides that I tried really hard on this so please give me your opinions. I will give points if you tell me.. von Willebrand Disease, a serious bleeding disorder that slows the clotting process. Symptoms of this disease are prolonged bleeding, bruising easily, and frequent nosebleeds. The disease is caused by mutations in the VWF gene which is passed down through generations. The VWF gene is what provides instructions for making a blood clotting protein called the von Willebrand Factor. Without the von Willebrand Factor, blood clotting takes longer and prolonged bleeding can occur which could possibly cause higher chances of fatal injuries when exposed to dangerous obstacles such as those on the ESPN. This disease is divided into three types, 1, 2, and 31. Type one is the most mild case with 70%-80% of all cases diagnosed have. 2. Type two has 4 types including type 2N, 2M, 2A, and 2B3. Lastly type three is the least common and most severe form of von willebrand disease. In this type, bleeding becomes even more prolonged and bruising can also happen more easily even in the absence of injury.Von Willebrand disease is the most common genetic bleeding disorder. While it is not entirely known as how many cases there are, some studies have compared it to a 1 in 10,000 ratio while others estimate a shocking 1 in 100.There is sadly no cure for von Willebrand disease. Thankfully however the symptoms are bearable and most patients with this lead completely normal lives with little or no therapy whatsoever.Bibliographyhttp://ghr.nlm.nih.gov/condition=vonwillebranddisease
- A: Your report and the website both used the words " bleeding disorder that slows the blood clotting process" this is more than 5 words straight and I could imagine several different ways to say this. Thus this qualifies as plagiarism. Also, the report isn't very good. I would bust you for plagiarism if I was your teacher.
- I'm taking pain medication , and I'm not sure if this is normal?
- Q: Okay, so on Sunday, (October 11 2009) I almost overdosed on Tylenol because I was in a lot of pain (I have a toothache) and well I took about 15 in 10 hours. I called poison control and they said I almost overdosed, and that I needed to get some serious pain medication because Tylenol won't do anything. Anyways, so yesterday I went to the dctor and he gives me Fiorinal, or the generic brand. So Anyways, I havn't even been taking these pills for 24 hours, and they make me have to pee ALL the time. Is this normal? I read on the information about the pill that they gave me, that if you have changes in your urination patterns to contact a doctor. What should I do? Oh yeah, and I have found 2 bruises and can't find anything they could have came from, it also said if you bruise or bleed easily to contact your doctor. Also my nose runs a lot. Should I? Or should I just take my medicine and shut up? Btw, I'm 13 female and weigh around 133.
- A: This medication contains caffeine.Caffeine is a natural diuretic. That means it makes you pee. Heaps!So yes it's normal for this medication.Your bruises could have come from anything. If your absolutely covered in bruises then I would worry.Because it contains aspirin as well, this thins the blood so bruising more easily will occur.Codeine, the other ingredient can make your nose and eyes water. Or make you itch as well.If the side effects are too much to bare, then see a Doctor or dentist to prescribe something else.However most dental pain medication will contain codeine and have side effects unfortnately.
- Seniors (or anyone) living alone ... What speaks for you ...?
- Q: If you are unable to speak for yourself?Yesterday while driving home, I came upon an elderly man lying facedown and unmoving ON THE ROAD. On a 55-MPH road. Needless to say, my heart about stopped.I called 911 and ran to help.I feared (and it appeared) that he had been struck by a car and left for dead. Fortunately, that was not the case ... Long story short, he was crossing the road for (presumably) his mail and for some reason (He fainted? He tripped?) he fell face first onto the surface of the road. He suffered a nasty gash and bruise above his eye and was bleeding pretty heavily.He was conscious and talking (babbling, really) but making no effort to move. He was also confused and disoriented. He did not know what had happened. He was able to state his name but did not know where he was. By this time several others had stopped to help, but no one recognized him or knew where he lived. He kept asking us why we were there and telling us all to leave him alone.Gradually he became more coherent and FINALLY he told us his address. We asked if anyone else was in the house ... he said no, his wife had died and he lived alone. We asked if we could call someone ... he said he had a son and daughter but was unable to remember their phone numbers. There was NOTHING any of us could do for this man except stay with him and shield him from traffic until the paramedics arrived (it took awhile). He was wearing his PJs and slippers (no coat) and was carrying no wallet or cell phone, or anything else that would have identified him had he been unconscious.My mother (who passed away last year) lived alone and got confused easily. It never occured to me to buy her an ID bracelet with HER name and MY phone number on it. What if she had gotten lost?What if she forgot her name or address?What if she'd ever been found unconscious? So ... my question. If you or a senior loved one, or anyone who lives alone or suffers from dementia or is prone to falling were ever in this man's shoes (or slippers) ... what measures do you take (or would you recommend) to ensure that you could be identified and that your family could be notified? I wonder if many seniors think of wearing something that could speak for them if they are unable to speak for themselves. Any thoughts? Thanks.
- A: Medicare Extra offers medic Allert to be worn around the neck and they are informing more people abou this gadget, but, a lot of them do not know about it and it does not cost them anything, it goes along with the Medicare package that we already have to pay.
Prev Question: How does donating plasma help people
People also view